# SDR UIEA2021031400544

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,542 hours, 23,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER RIGHT FUESELAGE FOUND E EMERG. LIGHT INOP (OUT)( RELAMPED AFT RH UPPER FUSELAGE EMG. LT. & OPS CHECK OK AMM 33-51-00 )
